# SDR SWIA201436149

- Difficulty date: January 9, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 25,775 hours, 21,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CTR POST LOWER LT & RT POST FITTINGS ARE CRACKED.  C-CHECK REPLACED LT & RT WINDSHIELD CTR POST LOWER FITTINGS WITH NEW POST FITTINGS IAW SRM.
